# SDR SWAA990187

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 1001001X1
- Condition: Bird Strike
- Location: Fwd Fuselage
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 1500 FT, LARGE BIRD HIT RADOME.  AIRCRAFT RETURNED TO OAK AND MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED RADOME ASSY AS PER MM.  C/W BIRD STRIKE INSPECTION COMPLIED WITH PER MM 05-51-37.  NO OTHER DEFECTS NOTED.  A/C OK FOR CONTINUED SERVICE.
